# SDR UALA2009041701122

- Difficulty date: April 16, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 37,723 hours, 10,592 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 120
- Condition: Faulty
- Location: Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT EICAS CAME ON DESCENT PASSING 250KTS.  REPLACED LT AILERON LOCKOUT ACTUATOR.  OPS CHECK GOOD.
